# SDR USAA2011062800032

- Difficulty date: June 26, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 37,425 hours, 14,908 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416000129
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW-PHX - ELECTRICAL SMELL - NR 1 FORWARD COFFEEMAKER HAS ELECTRICAL SMELL, ALL LIGHTS ON.  REMOVED AND REPLACED FORWARD NR 1 COFFEEMAKER.  PERFORMED OPERATIONAL CHECK PER AMM 25-35-15.  OPERATIONAL CHECK GOOD.
